MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported the bd saf-t-intima w/y adapter yel 24ga x.75i catheter defective / damaged.It was reported by customer that the saf t intima has had 5-6 cath split.Rcc received a complaint via email.Email(s) attached.Xx and our infusion team has brought it to my attention that the saf t intima lot 3333003 exp 2027-11-30 (b)(4) has had 5-6 cath split.Just wondering if you have others mention this? it is very unusual for so many in same box lot number to be bad.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#3216622, sku is 3333003, assembly in suzhou plant1 on 2023.Dec.11, lot quantity is 48092ea.Review the in process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot.Return sample analysis: no sample returned, no picture of defect feature provided.Retain sample analysis: sampling 2ea from the retain sample of the same lot to check product appearance, no defect detected and test result is good.Possible cause analysis: based on the reported information, damage is detected on catheter, the possible reason is as below: 1.The raw material has defect.2.Component damage happened during assembly.Current manufacture process have taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process.2.Common inspection is performed during packaging process.3.Qc sampling check will inspect the component appearance and do leakage test.As conclusion: there is no sample returned, no picture provided to show the actual defect feature.The retained sample appearance inspection result is within product specification, with this we cannot decide the root cause.
 
Event or Problem Description
No additional information provided.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19510940
Report Number3002601200-2024-00245
Device Sequence Number3404715
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383313
Device Lot Number3333003
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown